# SDR AALA202008259028

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - BROKEN EMERGENCY LIGHT HOUSING AND LENS (4 EA), DOOR FRAME 831, 841, 832 AND 842.  831 DOOR FRAME, REPLACED EMERGENCY LIGHT HOUSING AND LENS 841 DOOR FRAME, REPLACED EMERGENCY LIGHT HOUSING AND LENS 832 DOOR FRAME, REPLACED EMERGENCY LIGHT HOUSING AND LENS AND 842 DOOR FRAME, REPLACED EMERGENCY LIGHT HOUSING AND LENS PER AMM TASK 33-51-13-400-001-A.
